# SDR DALA2024091809141

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HORIZONTAL FLOOR SUPPORTS AT W1 ON STA Y=180 X-9 TO X-43 WITH ORIGINAL THICKNESS WAS 0.070" AND REMAINING THICKNESS IS 0.044", STA Y=196 X 16 TO X 43 WITH ORIGINAL THICKNESS WAS 0.070" AND REMAINING THICKNESS IS 0.044", STA Y=200 X 5 TO X-5 WITH ORIGINAL THICKNESS WAS 0.070" AND REMAINING THICKNESS IS 0.049", STA Y=200 X 9 TO X 13 WITH ORIGINAL THICKNESS WAS 0.070" AND REMAINING THICKNESS IS 0.035", THEREFORE IT IS OUT OF LIMITS. SUMMARY OF NRC 00751: CORROSION LEVEL 2. FLOOR SUPPORTS AT W1 ON STA Y=180 X-9 TO X-43; STA Y=196 X 16 TO X 43; STA Y=200 X 5 TO X-5; STA Y=200 X 9 TO X 13 WERE REPLACED PER DWG S2929169 REV BW AND PER B-717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0562395)
